Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Irregular periods. Taking susten, having nausea, breast pain, increased appetite. Side effects of medication?

Hi, my menstural cycles have been irregular, hnce my doc has put me on Susten 200mg for 5 days twice a day. But from the time i have started it, i m having nausea , breast pain and feeling very tired and also hungry. Are these the side effects of taking this tab? Do it need to continue them? Even i am planning to conceive Please advice. Thanks in advance for help.
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. As you have correctly expected it is the side effect of susten as well of all the harmone preparations, so if you convey the problem to your doctor he will suggest some medicine to overcome the gastric irritation. stoping the drug may not be necessory, if necessory he will shift to some other preparation.
Besides i advise you some diet recomendations as take more of green leafy vegetables, pulses, sprouts, milk, egg, meat, sea foods, fruits and, juices to have increase in hb, general health and general wel being necessory for gynaecological problems.
Wishing for a comfertable recovery and thanks for calling.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor